# SDR ASOA20150927076

- Difficulty date: September 27, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 34,773 hours, 26,654 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 7141431002
- Condition: Disconnected
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THEY HAD CABIN AND COCKPIT SMOKE IN FLIGHT FOR ABOUT 2 MINUTES COMING FROM AIR CONDITIONING VENTS, THE SMOKE WAS VISIBLE AND ODOR STRONG AND NOTICEABLE.  THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ACFT AND PLACED THE BLEEDS ON MEL 36-11-05-1 AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE INSPECTED THE ACFT, PERFORMED FIM 72-00-00-990-086 WITH NO DEFECTS; FOUND A BLEED TUBE DISCONNECTED FROM HE NR 1 RECIRC FAN CAUSING "FOGGY AIR" IN THE CABIN, THE DUCT WAS RECONNECTED, OPS CHECKS PERFORMED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
